# SDR QXWA200601381

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT HAND VERTICAL STIFFENER CRACKED AT TOP, FORWARD SIDE OF BULKHEAD X56.00 AND Y5.00, JUST ABOVE GLIDESLOPE ANTENNA.  REPAIRED IAW RD 8-53-7275.
